| Model Number |
SA60AT |
| Medical Device Problem Code |
Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported during intraocular lens (iol) implant procedure, the lens was deformed in the cartridge and could not be used.There was no patient contact.Additional information has been requested.
Additional Manufacturer Narrative
Additional information was provided in d.9., h.3., h.6.And h.11.The product was returned for analysis and damage was observed to the intraocular lens (iol).No cartridge was returned.Iol returned positioned incorrectly in the iol case.Solution is dried on the iol.One haptic is slightly deformed, the other haptic is adhered to the optic surface in a folded position.The optic is marked-rejectable.No cartridge returned.We are unable to determine the root cause for the reported complaint "the lens was deformed in the company cartridge and could not be used".One haptic was observed to slightly deformed, the optic was marked-rejectable.The reported issue occurred at the time when the iol was in the cartridge.No cartridge was returned; due to this, we are unable to complete a thorough investigation to determine a root cause.In addition to this, all iols are 100 percent cosmetically inspected as per approved manufacturing procedures and the observed lens condition would not meet our current release criteria.Based on these investigation findings, we are unable to verify if the iol contributed to the event.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).